i have been taking 2500mgs o Depakote for several years now without any problems with the exception of one... weight gain..you didn't mention what other meds you are taking??? hopefully others will have more input on this matter, just wanted to let you know that I haven't really had any problems with it and it has helped me immensely..with abilify, serequel and remeron added on..i have been stable for a while now..
Hi Jamie. How are you feeling today? I hope your well.
Depakote is an anti-seizure med.
To make sure you can safely take Depakote, tell your doctor if you have any of these other conditions:
a bleeding or blood clotting disorder;
a history of head injury, brain disorder, or coma;
a family history of a urea cycle disorder or infant deaths with unknown cause; or
HIV or CMV (cytomegalovirus) infection
I found this info on drugs.com. If you need more info, do a search on your question on here.
I've never taken Depakote, but I certainly understand your concerns. I'm just wondering if you've asked your doc. regarding your question. Pharmacist can give you an answer in most cases, but I believe this is a question your doc needs to answer. It's too delicate for me.
I'm sorry I couldn't be more help. I don't want to misinform you.
May you have faith, hope and love, my Dear Friend,
To Jamie. From bestpup
Jamie-Depakote is primarily used for three diseases/disorders.
1st depakote is mainly used for several types of seizure disorders.
2nd depakote is also used as a mood stabilizer.
3rd depakote is also used to control migraines.
Keep in mind depakote's primary side effect is weight gain. Also, depakote comes in ER (extended release) pills.
Best of health.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2009 • 1 answer
Posted 19 Dec 2009 • 3 answers
Posted 6 Mar 2010 • 1 answer
Posted 1 May 2010 • 3 answers
Posted 23 Aug 2013 • 2 answers